| Model Number |
DR4054 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354); Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to bd for evaluation.The investigation is confirmed for leak, peeled, and break.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr4054 pta balloon dilatation catheter allegedly experienced a leak, peeled, and a break.This information was received from one source.This malfunction involved a patient with no patient injury.Age, weight, and gender were not provided for the patient.